Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the absolutes of compact spaces with a minimally acting group


Author: Ingo Bandlow
Journal: Proc. Amer. Math. Soc. 122 (1994), 261-264
MSC: Primary 22A05; Secondary 54D80, 54H11
MathSciNet review: 1246512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If an $ \omega $-bounded group G acts continuously on a compact Hausdorff space X and the orbit of every point is dense in X, then X is coabsolute to a Cantor cube.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A05, 54D80, 54H11

Retrieve articles in all journals with MSC: 22A05, 54D80, 54H11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1246512-X
PII: S 0002-9939(1994)1246512-X
Keywords: Coabsolute spaces, Dugundji space, $ \omega $-bounded group
Article copyright: © Copyright 1994 American Mathematical Society